Kereső
Bejelentkezés
Kapcsolat
|
|
A note on the maximum number of triangles in a C5-free graph |
| Tartalom: | http://real.mtak.hu/71044/ |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Type = Article Subject = Q Science / természettudomány: QA Mathematics / matematika: QA166-QA166.245 Graphs theory / gráfelmélet |
| Cím: |
A note on the maximum number of triangles in a C5-free graph
|
| Létrehozó: |
Ergemlidze, Beka
Győri, Ervin
Methuku, Abhishek
Salia, Nika
|
| Kiadó: |
Elsevier
|
| Dátum: |
2017
|
| Téma: |
QA166-QA166.245 Graphs theory / gráfelmélet
|
| Tartalmi leírás: |
We prove that the maximum number of triangles in a C5-free graph on n vertices is at most [Formula presented](1+o(1))n3/2, improving an estimate of Alon and Shikhelman [Alon, N. and C. Shikhelman, Many T copies in H-free graphs. Journal of Combinatorial Theory, Series B 121 (2016) 146-172]. © 2017 Elsevier B.V.
|
| Nyelv: |
angol
|
| Típus: |
Article
PeerReviewed
|
| Formátum: |
text
|
| Azonosító: |
Ergemlidze, Beka and Győri, Ervin and Methuku, Abhishek and Salia, Nika (2017) A note on the maximum number of triangles in a C5-free graph. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 61. pp. 395-398. ISSN 1571-0653
|
| Kapcsolat: |
MTMT:3303033; doi:10.1016/j.endm.2017.06.065
|